Mason Archival Repository Service

On the Quasi-Minimal Solution of the General Covering Problem

Show simple item record

dc.contributor.author Michalski, Ryszard S.
dc.date.accessioned 2006-11-03T19:37:15Z
dc.date.available 2006-11-03T19:37:15Z
dc.date.issued 1969 en_US
dc.identifier.citation Michalski, R. S., "On the Quasi-Minimal Solution of the General Covering Problem," Proceedings of the V International Symposium on Information Processing (FCIP 69)(Switching Circuits), Vol. A3 , Yugoslavia, Bled, pp. 125-128, October 8-11, 1969. en_US
dc.identifier.uri https://hdl.handle.net/1920/1507
dc.format.extent 788 bytes
dc.format.extent 257226 bytes
dc.format.mimetype text/xml
dc.format.mimetype application/pdf
dc.language.iso en_US en_US
dc.relation.ispartofseries P 69-2 en_US
dc.title On the Quasi-Minimal Solution of the General Covering Problem en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search MARS


Browse

My Account

Statistics